Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does overdose of Migraleve tablets cause stomach pain?

I took an overdose of 22 Migraleve tablets on Friday 6th December and was in hospital untill Monday 10th December as they flushed the tablets out of my body. Now I am at home and have been experiencing really bad pains in the right side of my stomache. Could this be to do with the overdose and what should I do?
Sat, 29 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptom seems to be related to side effects of the medication.

It can also be related to the overdose.

I suggest using Buscopan 10 mg three times a day to relieve the pain.

If the pain continues I suggest you to go at the emergency room for further evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Drug overdose


Does overdose of Migraleve tablets cause stomach pain?

Hello, The symptom seems to be related to side effects of the medication. It can also be related to the overdose. I suggest using Buscopan 10 mg three times a day to relieve the pain. If the pain continues I suggest you to go at the emergency room for further evaluation. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician